# SDR FDEA201708042113

- Difficulty date: August 4, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 82,250 hours, 18,684 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF THE LOWER VERTICAL STABILIZER AT THE UPPER SECTION ON   THE RT REAR SPAR CAP FORWARD FLANGE, CRACK FOUND APPROX 3/4 INCH LENGTH ALONG   THE RADIUS LOCATED NEAR THE LOWEST FASTENER HOLE.   REPAIRED IAW EA 1-5530-T0334788 P1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
